# SDR CA120221012

- Difficulty date: November 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 9,804 hours
- Engine: Cont LTSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) RT LANDING GEAR SELECTED DOWN, NO INDICATION OF RT GEAR LOCKED. AIRCRAFT LANDED AND RT GEAR COLLAPSED AT SLOW SPEED.
